Couldn't find what you looking for?

TRY OUR SEARCH!

I have scalp psoriasis, and have started using t-gel shampoo. I have used this three times and these glands became swollen,tender, painful and hurt my whole head. Is this a reaction from the shampoo , is this normal, how long should it last, and what should I do? I am taking ibupofren for the inflammation.

Loading...

Hello! I am sorry to hear you’re having problems with T-gel. It helped me a lot.
I used to treat seborrhea and think it was wonderful.

Anyway, it seems as if you’re having a severe reaction. In my point of view, this is not really normal. Have you been exposing yourself to sunlight after washing your hair with T-gel? That is not advisable. I used to always protect my head when going to the sunlight after washing my hair. I don’t know why this is so, but it is what it writes in the manual.
Another important thing that you may didn’t know is that you should combine other treatments with t-gel like ultraviolet radiation or prescription drugs.

Have you talked to your doc about using this shampoo? I know how difficult psoriasis can be, so I wouldn’t do anything without consulting a dermatologist first. I also think you should see a doc now to decide what to do on this reacyon you’re having!

Has it subsided a little bit? What was your scalp like before you applied the shampoo?
Reply

Loading...